# SDR REXA2024102901109

- Difficulty date: February 15, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 ""J"" ANGLE IS CORRODED BETWEEN LBL 9 AND RBL 9  REMOVED FS 280 ""J"" ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW ""J"" ANGLE PN: CC670-34095-1 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW FS 280 ""J"" ANGLE PN: CC670-34095-1 IAW CRJ900 SRM 51-42-06-001-001-A01."""
